The Michigan Mathematical Journal

Invariant pseudodifferential operators on two-step nilpotent Lie groups. II.

Kenneth G. Miller

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 3 (1986), 395-401.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003419

Digital Object Identifier
doi:10.1307/mmj/1029003419

Mathematical Reviews number (MathSciNet)
MR856531

Zentralblatt MATH identifier
0662.35127

Subjects
Primary: 58G15
Secondary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 35S05: Pseudodifferential operators

Citation

Miller, Kenneth G. Invariant pseudodifferential operators on two-step nilpotent Lie groups. II. Michigan Math. J. 33 (1986), no. 3, 395--401. doi:10.1307/mmj/1029003419. https://projecteuclid.org/euclid.mmj/1029003419


Export citation

See also

  • Part I: Kenneth G. Miller. Invariant pseudodifferential operators on two-step nilpotent Lie groups. Michigan Math J. 29 (1982), no. 3, 315-328.